MAUDE Adverse Event Report: CLINICAL INNOVATIONS, LLC KIWI VACUUM ASSISTED DELIVERY SYSTEM; VACUUM EXTRACTOR

CLINICAL INNOVATIONS, LLC KIWI VACUUM ASSISTED DELIVERY SYSTEM; VACUUM EXTRACTOR
Model Number VAC-6000ME
Medical Device Problem Codes Use of Device Problem (1670); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complaint is not confirmed.A product evaluation could not be performed because the device has not been returned and no photos have been provided.Investigation description a dhr review was performed and no deviations or ncrs were found to be initiated for lot# 230003.Risk assessment: per fmea risk-0029 rev.03, the complaint may be associated with the following potential failure mode: potential failure mode: user fails to establish appropriate level (450 - 600 mmhg) of vacuum.Potential effects: the cup will not adhere to the fetal head.Harm 1: delayed procedure.Severity: 1.Potential cause: lack of attention, not qualified personnel.Probability of occurrence: 1.Risk is considered "acceptable".Harm 2: delayed procedure with fetal distress.Severity: 4.Potential cause: lack of attention, not qualified personnel.Probability of occurrence: 1.Risk is considered "monitor".Root cause analysis.No root cause can be determined because a product evaluation could not be performed and the complaint was not confirmed.
 
Event or Problem Description
In the customers words "incident : " difficulty in performing the vacuum immediately after application, prolonging the period expulsion and putting the newborn's life at risk".It is unknown if the device is available to be sent back; if the device is returned, a new complaint investigation will be opened.

Brand Name
KIWI VACUUM ASSISTED DELIVERY SYSTEM
Common Device Name
VACUUM EXTRACTOR
Manufacturer (Section D)
CLINICAL INNOVATIONS, LLC
747 w 4170 s
murray UT 84123
Manufacturer (Section G)
CLINICAL INNOVATIONS, LLC
747 w 4170 s
murray UT 84123
Manufacturer Contact
zulmar molina
747 w 4170 s
murray, UT 84123
MDR Report Key18163762
Report Number1722684-2023-00009
Device Sequence Number15257784
Product Code HDB
UDI-Device Identifier00814247020635
UDI-Public00814247020635
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K981260
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/18/2025
Device Model NumberVAC-6000ME
Device Lot Number230003
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2023
Initial Report FDA Received Date11/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown